# SDR AC22001F00008

- Difficulty date: October 25, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- System (JASC): 3425 · Integrated Flight System
- Part: Switch
- Part number: 956A14B659889
- Condition: Failed
- Location: Cockpit
- Part time: 750 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EADI (TOP TUBE) WOULD NOT SHUT OFF.  TUBE WOULD ILLUMINATE WHEN BATTERY SWITCH PLACED ON .  REPLACED SWITCH.  CURED PROBLEM.
